# SDR R61A2021021900167

- Difficulty date: February 4, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON MID SHEAR PANEL BTWN FR87-88.  CFIII, FLOOR STRUCTURE ON MID SHEAR PANEL BTWN FR 87-88 REPLACED IAW ERJ - 175 SRM 51-42-01.
